My Patches Are Currently Burning A Lot. Is There Anything I Can Apply To Relieve The Burn Feeling? | MyVitiligoTeam

Connect with others who understand.

sign up log in
About MyVitiligoTeam
Real members of MyVitiligoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Patches Are Currently Burning A Lot. Is There Anything I Can Apply To Relieve The Burn Feeling?

My Patches Are Currently Burning A Lot. Is There Anything I Can Apply To Relieve The Burn Feeling?

A MyVitiligoTeam Member said:

i was prescribed a steroid cream which helped a lot

posted 30 days ago
A MyVitiligoTeam Member said:

The xtrac burned me too. If I apply primeceolimus cream it helps. Hope you are feeling better

posted about 1 month ago
A MyVitiligoTeam Member said:

Thank you!!

posted 29 days ago
A MyVitiligoTeam Member said:

Thank you. Same to you.

posted about 1 month ago
A MyVitiligoTeam Member said:

good morning :) good weekend and stay safe best regards

posted about 1 month ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in